Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Wheezing, cold like symptoms. On flohale. What is the dosage?

My son is 2 years and 2 months. We live in Bangalore, which is very highly polluted and so my son sometimes suffers from wheezing/cold like symptoms. The Dr. here has prescribed Flohale 125 2x a day every day for long term, regardless of any symptoms, and Levolin every 4 hours gradually reducing for 2 weeks if he is having symptoms of a cold. I read the dosage for an adult that came with the boxes for both of these medicines and it seems that those are very high dosages for a baby so young and whose weight is only 11 kgs. Is it okay to continue with the dosage or should we take a second opinion?
Asked On : Sun, 31 Mar 2013
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi !
The dosage prescribed is indeed high for that age and body weight. It would be better if you take a second opinion regarding continuation of the drug.
Answered: Tue, 9 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor